Sullivan-Quillen mixed type model for fibrations and the Haefliger model for the Gelfand-Fuks cohomology
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 292-297.
@incollection{AST_1984__113-114__292_0,
     author = {Shibata, Katsuyuki},
     title = {Sullivan-Quillen mixed type model for fibrations and the {Haefliger} model for the {Gelfand-Fuks} cohomology},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0547.55008},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__292_0/}
}
TY  - CHAP
AU  - Shibata, Katsuyuki
TI  - Sullivan-Quillen mixed type model for fibrations and the Haefliger model for the Gelfand-Fuks cohomology
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__113-114__292_0/
UR  - https://zbmath.org/?q=an%3A0547.55008
LA  - en
ID  - AST_1984__113-114__292_0
ER  - 
%0 Book Section
%A Shibata, Katsuyuki
%T Sullivan-Quillen mixed type model for fibrations and the Haefliger model for the Gelfand-Fuks cohomology
%B Homotopie algébrique et algèbre locale
%A Collectif
%S Astérisque
%D 1984
%N 113-114
%I Société mathématique de France
%G en
%F AST_1984__113-114__292_0
Shibata, Katsuyuki. Sullivan-Quillen mixed type model for fibrations and the Haefliger model for the Gelfand-Fuks cohomology, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 292-297. http://www.numdam.org/item/AST_1984__113-114__292_0/

[1] I. Gelfand and D. Fuks, The cohomology of the Lie algebra of tangent vector fields... (I), (II), Funct. Anal., 3 (1969), 32-52, and 4 (1970), 23-32. | MR | Zbl

[2] C. Godbillon, Cohomologie d'algèbre de Lie..., Lect. Note Math. 383.

[3] A. Haefliger, Sur la cohomologie de Gelfand-Fuks, Lect. Note Math. 484. | Zbl

[4] A. Haefliger, Sur la cohomologie..., Ann. Sci. E.N.S., 9 (1976), 503-532. | EuDML | MR | Zbl

[5] S. Hurder and F. Kamber, Homotopy invariants..., Lect. Note Math. 788. | Zbl

[6] K. Shibata, On Haefliger's model..., Japan. J. Math., 7 (1981), 379-415. | DOI | MR | Zbl

[7] F. Silveira, Homotopie rationnelle..., Thèse, Univ. Genève, 1979.